# SDR REXA2017102601130

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,270 hours, 14,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Part number: CC670122914
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK COVER IS CRACKED AT THE OTBD FWD FASTENER HOLE.  REMOVED AND REPLACED THE SLAT TRACK COVER IAW SRM 51-41-02.
